# SDR PLGA419951

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7210R
- Make and model: Beech 1900
- Aircraft serial: UB30
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light System
- Condition: Wet
- Location: Instr Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4361 - DURING TAXI THE CREW HEARD AN ARCING SOUND FOLLOWED BY AN ELECTRICAL BURNING SMELL.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND WATER ON THE TRANSISTORS FOR THE LIGHT DIMMING SYSTEM BEHIND THE FUEL QUANTITY INDICATORS.  MAINTENANCE DRIED THE AREA, RESEALED THE PANEL AND RETURNED THE AIRCRAFT TO SERVICE.  (W)
